Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 392 - 397

Similarity Reductions of the Zabolotskaya-Khokhlov Equation with a Dissipative Term

Authors
Masayoshi TAJIRI
Corresponding Author
Masayoshi TAJIRI
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.19How to use a DOI?
Abstract
Similarity reductions of the Zabolotskaya-Khokhlov equation with a dissipative term to one-dimensional partial differential equations including Burgers' equation are investigated by means of Lie's method of infinitesimal transformation. Some similarity solutions of the Z-K equation are obtained.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
392 - 397
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.19How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Masayoshi TAJIRI
PY  - 2006
DA  - 2006/12
TI  - Similarity Reductions of the Zabolotskaya-Khokhlov Equation with a Dissipative Term
JO  - Journal of Nonlinear Mathematical Physics
SP  - 392
EP  - 397
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.19
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.19
ID  - TAJIRI2006
ER  -